By Topic

Four-phase Barker codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

This paper considers four-phase Barker sequences. Several theorems are proved, and they are used to show that there are no new sequences with odd length \leq 31 . Some similar theorems are proved for three-phase Barker sequences.

Published in:

Information Theory, IEEE Transactions on  (Volume:20 ,  Issue: 3 )